OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Infection Eradication Criterion in a General Epidemic Model with Logistic Growth, Quarantine Strategy, Media Intrusion, and Quadratic Perturbation
Yassine Sabbar, Mehmet Yavuz, Fatma Özköse
Mathematics (2022) Vol. 10, Iss. 22, pp. 4213-4213
Open Access | Times Cited: 13

Showing 13 citing articles:

A New Modeling of Fractional-Order and Sensitivity Analysis for Hepatitis-B Disease with Real Data
Mehmet Yavuz, Fatma Özköse, Muhittin Susam, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 165-165
Open Access | Times Cited: 32

Influence of fractal–fractional differentiation and independent quadratic Lévy jumps on the dynamics of a general epidemic model with vaccination strategy
Yassine Sabbar, Anwarud Din, Driss Kiouach
Chaos Solitons & Fractals (2023) Vol. 171, pp. 113434-113434
Closed Access | Times Cited: 19

A new mathematical model for tuberculosis epidemic under the consciousness effect
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14

New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11

Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10

Probabilistic analysis of a disturbed SIQP-SI model of mosquito-borne diseases with human quarantine strategy and independent Poisson jumps
Yassine Sabbar, Mohamed Mehdaoui, Mouhcine Tilioua, et al.
Modeling Earth Systems and Environment (2024) Vol. 10, Iss. 4, pp. 4695-4715
Closed Access | Times Cited: 3

Dynamic analysis of a stochastic vector-borne model with direct transmission and media coverage
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2

Mathematical Analysis of Malaria Epidemic: Asymptotic Stability With Cost‐Effectiveness Study
Sacrifice Nana-Kyere, Baba Seidu, Kwara Nantomah
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1

Modeling mosquito-borne disease dynamics via stochastic differential equations and generalized tempered stable distribution
Yassine Sabbar, Aeshah A. Raezah
Mathematical Biosciences & Engineering (2024) Vol. 9, Iss. 8, pp. 22454-22485
Open Access | Times Cited: 1

Modeling of psoriasis by considering drug influence: A mathematical approach with memory trace
Fatma Özköse
Computers in Biology and Medicine (2023) Vol. 168, pp. 107791-107791
Open Access | Times Cited: 4

A general chemostat model with second-order Poisson jumps: asymptotic properties and application to industrial waste-water treatment
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2

Stochastic modeling of malware propagation on reduced scale-free topology-based wireless sensor networks: dynamics, resilience, and countermeasures
Ch. B'ayir, Mohamed Essouifi, Mohammed Yaqoob Ansari, et al.
Journal of Mathematics and Computer Science (2024) Vol. 35, Iss. 04, pp. 388-410
Open Access

Global stability of multi-group SEIQR epidemic models with stochastic perturbation in computer network
Ramziya Rifhat, Kai Wang, Lei Wang, et al.
Electronic Research Archive (2023) Vol. 31, Iss. 7, pp. 4155-4184
Open Access | Times Cited: 1

Page 1

Scroll to top